# SDR DALA2019102986255

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 18,499 hours, 6,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3826 FLT ATTND'S REPORT 1L GIRT BAR DIFFICULT TO ADJUST. CORRECTIVE ACTION: CLEANED DEBREES FROM LATCH AND AROUND DOOR DRAIN AREA. OPS CK GOOD (6325106).
